Author = Sohrab Effati
Number of Articles: 2
A numerical method for solving stochastic linear quadratic problem with a finance application

Articles in Press, Corrected Proof, Available Online from 25 April 2022

10.22124/jmm.2022.20887.1826

Mohammad Hossein Fotoohi Bafghi; Sohrab Effati; Omid Solaymani Fard


Approximate solution of the Hamilton-Jacobi-Bellman equation

Volume 10, Issue 1, January 2022, Pages 71-91

10.22124/jmm.2021.18386.1579

Atefeh Gooran Orimi; Sohrab Effati; Mohammad Hadi Farahi